This morning I woke up and had my p4 drawn. It came back looking good at 12.4, so that is a relief. The weirdest thing is happening though. I think by now, it is established that if there is a side effect listed, I am going to get it. I have been on Endometrium four times before now, and do not remember this, but I have a sore and itchy hooha. Yup, it is quite uncomfortable actually. If it doesn't get any better soon I don't know what I am going to do. Did anyone of you experience this? If so, what did you do to feel some relief?
I got an email from GC today. She has started her pills and AF should be arriving in 32 days. I didn't say anything. I wanted to, but I was too scared. She is so excited and I don't want her to freak and leave me, in case I need her. I hope I won't regret this decision later on.
And in preparation plans, I worked all day on my lesson plans for when I'm away. I'm missing four days of school, so it was a lot to get done. It is always so stressful being away, and an unexpected long trip, is just daunting. Luckily, I'm all done and emailed the plans to the supply so I'm good to go. I will spend tomorrow writing Individualized Education Plans for my students and then I go to Denver and relax and not worry about work. Oh, that will be so nice.
I think I called the Homewood fifty times today, hoping that there was a way to stay there. The beads are so much better and so is the TV. Finally, on my last call, they said the magic word, we have a room. We are booked! I am so happy. Things are really falling into place.